# SDR REXA2018060500505

- Difficulty date: June 5, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT WTB FAIRING 195DL LANDING CRACKED AND CORRODED. REMOVED AND REPLACED C CHANEL LANDING IAW SRM 51-42-13.
